# SDR HEEA107320

- Difficulty date: December 11, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 537 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 0447167
- Condition: Inoperative
- Location: Yaw
- Part time: 537 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE AIRCRAFT STARTED FISH TAILING.  RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE NR 1 AFCS YAW ACTUATOR.
